advertisement
Question
Posted by: Concerned child | 2010/05/12

Diabetic mom

Hi there
My mom is a diabetic........ she has very painful legs and feet, the legs are also very tender. We have to always rub it very gently. Can this be the cause of her being diabetic and what can we use for the painful legs and feet.
Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Concerned child
Yes, it could be due to diabetes and is called diabetic neuropathy. There are medications that will help for this, so please discuss with your doctor. They can try
- tricyclic antidepressants, such as amitriptyline,
- anticonvulsants, such as carbamazepine
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/05/12

Hallo Concerned child
Yes, it could be due to diabetes and is called diabetic neuropathy. There are medications that will help for this, so please discuss with your doctor. They can try
- tricyclic antidepressants, such as amitriptyline,
- anticonvulsants, such as carbamazepine
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement